# SDR ASAA2018040724154

- Difficulty date: April 7, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 24,548 hours, 7,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32902061
- Part serial: 6581
- Condition: Faulty
- Location: Ac Bay
- Part time: 24,597 hours, 7,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF RT PACK ILLUMINATED. RAN QRH PACK LIGHT EXTINGUISHED FOR ABOUT 20 SECONDS THEN RE-ILLUMINATED. RT PACK INOP. GROUNDED - YES. ACCOMPLISHED INITIAL EVALUATION, OPERATED RT PACK, PACK LIGHT DID NOT ILLUMINATE. ACCOMPLISHED RT (2) PZTC BITE, NO FAULTS NOTED, REF FIM 21-53 TASK 818. REMOVED AND REPLACED THE RT PACK STANDBY TEMPERATURE CONTROL VALVE PER AMM 27-51-11-400-801. OPS AND LEAK CHECK GOOD. BITE CHECK OKAY. NO FAULTS NOTED. CLEARS MEL 21-1F.
